Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nocoxia 90 side effects

Premium Questions

doctor1 MD

to subside? What kind of allergy is this?! He is otherwise a healthy 90 years old. Thank you. ...

doctor1 MD

to have this side effect? is it really that dangerous to just stop taking it? My glucose numbers have also ... and Brlrianta 90 mg 2 times a day and Lipitor 80mg. This was two weeks ago. I have become more and more ...

doctor1 MD

may be a side effect of the metoprolol . I had been taking 200 mg for about 25 years and consider I .... Since, I have had a 90% blockage stented and a 112 blood sodium that sent me to emergency . so far I am ...

doctor1 MD

and is clearly a side effect from either the plavix or aspirin . Does this side effect eventually go away ... a day due to having had a stent inserted in my Right coronay artery for a 90% blockage. This was on 12 ...

doctor1 MD

to know the side-effects of taking oxetol-150. Below is my case history - I'm feeling shivering around ... for fear of any side effects. Shall be grateful if any experienced doctor/good XXXXXXXX suggests any relief. ...

Public Forum Discussions

doctor1 MD

not recur. I this is true, wouldn t it be better not to take that medicine if the side effects are so severe ...My oncologist told me (when I had surgery for breast cancer) that if I took Arimidex there was a 90 ...

doctor1 MD

i stopped taking clopidigrel 90 days after a xience des stent, due to many side effects. i have virtually no common risk factors like diabeties, obesiety, lack of excercise, poor diet, and have never ...

doctor1 MD

ARE THERE SIDE EFFECTS FOR A 90 YEAR OLD FOR DONEPEZIL? 10 mg per day. YYYY@YYYY I ve been taking for about a year, no discernable side effects....,perhaps sleepless ness now and then---possibly dizzy now ...

doctor1 MD

other medicine, what is the side effect of consuming the above medicine for a long time? ...I am suffering from hypothyrodisum ,my recent test report shows as T3-0.90ng/mL,T4-11.50 ug ...

doctor1 MD

63 yr old male, with hypertension 140/90, treated with 10mg lisinopril twice a day. Zocor with total cholesterol 175. I have throat congestion that makes my chest tight. Not all the time, but when I ...

doctor1 MD

my psychiatrist has left practice and only refilled my 300 mg lamictol not the 90 mg. of cymbalta. will be another 4 weeks to get into a new dr. i have been taking this 4 years since I was diagnosed as bipolar ...

doctor1 MD

250 ) since last 4 years . Is this medicine having side effects , considering the fact that I need ...I am 52 .I take Glycomat 250 once in a day after reakfast . My suger levels are fasting 90 / PP 98 ...

doctor1 MD

years my bp was stable at 140/90. I m taking no other drugs. I am not a diabetic and have no other problems.lipid profile within normal range. my question is whether there is any side effects ...

doctor1 MD

I am 59 years old and I have been taking nebicard 5 mg tablets for nearly five years since my bp is 140/90 my doc has put me on olmezest 40mg I would like to know the side effects of these drugs ...

doctor1 MD

diabetes & it is banned in European countries long back due to its side effect. Kindly advise. ... doctor doublled the losartan to 100 mg( 50mg BD) There was no releif. BP remained 140/90. Now my doc has ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.